aze

Member
  • Content count

    26
  • Joined

  • Last visited


Community Reputation

0 Neutral

2 Followers

About aze

Member
  • Birthday 06/26/1992

Profile Information

  • Gender Female
  • Location Montreal

Achievements

Junior Poster
Posted at least 20 different posts
20 posts
100 posts
500 posts
2000 posts
Bronze Reviewer
Reviewed at least 5 products
1 product
5 products
10 products
25 products

Recent Profile Visitors

2,952 profile views
BE CAREFUL
on 15/02/2014
I purchased a bottle of oil of oregano at a Health food store after reading rave reviews on this site. I added a few drops to about a tablespoon of honey and applied it as a face mask. WORST IDEA. My face started burning and man did it hurt! I tried to wash it off immediately but the damage was already done. It took over 10 minutes for the burning to subside but my face is now raw and red. Wether or not it works, I'll have to wait and see. If you do try it, take it internally.<br/>***UPDATE: I decided to stick it out and it does help, acne dries out faster and healing time is shorter. It still burns and dries out my skin, but overall I have seen some improvement***
Helps break the acne cycle
on 18/12/2013
One thing I have always noticed is that acne causes more acne. If you have a few days of clear skin, it's easier to keep it clear than after a bad breakout. Tetracyclines help break that constant breakout cycle and give time for your skin to recover. i would not call this a miracle pill, but it does help acne clear faster and breakouts are less frequent and severe (fewer cysts etc). I wouldn't say that it cleared my acne completely, but it did help. The biggest downside is that you have to take the pill(s) on an empty stomach, i.e two hours before or two hours after a meal. this means if you wake up for work, you have to take the pills right away and wait two hours to eat....and no more bedtime snacks either! It also causes nausea and general fatigue, although this does wear off after a few weeks. I guess the biggest problem is that it is not a long term solution....I did not have a worsening of acne after coming of tetracyclines, but I know many people do.
Requires patience
on 18/12/2013
This is a review specifically for Retin-A Micro. For years I had been trying to get rid of closed comedones on my forehead area that just never seemed to go away. I was prescribed Retin-A Micro by my dermatologist. At first I found it to be irritating (I have very sensitive skin) and it make my skin dry and flakey. I decided to use it every two days instead. After about 3 months, I noticed that the closed comedones were turning into blackheads....I wasn't sure if that was progress or not, but continued using the product nonetheless. I would say it took a good 6 months before I saw any good results. Now, I hardly have any closed comedones (whiteheads) left. You have to be patient, but it does work.
on 02/03/2013
When I first purchased this over a month ago I had very high hopes! I used it one my spots a couple times a day. First off, the batteries drain so quickly you have to replace them every few days, especially if you have a lot of acne! Secondly, I really did not notice any improvement. I tried it on a small bump under the skin hoping it would stop it from becoming bigger, and it turned into a very large and painful cyst. I used it on existing blemishes and even closed comedones, saw little to no improvement there either. It is very time consuming (2-3 minutes per spot... if you have even just 3 active pimples you will be going at it for almost ten minutes!). I think this product is best for people who get the occasional pimple, not for those who suffer from regular acne.
on 02/03/2013
I have been using this product for years, and I really do like it. I prefer using it during the summer months because it is a bit drying, I make sure to always follow up with a moisturizer! It leaves your skin feeling nice and clean, but does little to help acne. If used in conjunction with other acne products (such as benzoyl peroxide) you would have better results.
on 02/03/2013
I bought this moisturizer for the SPF protection and because it didn't have any other acne fighting ingredients such as salicylic acid in it, which can over dry your skin. It really helps my skin stay hydrated and gives it a nice glow, but it does sting a little upon application (doesn't last very long) and takes a while to absorb. I will continue using this product unless I find one that offers the same benefits without the side effects.
Give it time.
on 01/03/2013
Before going on the pill I had minor acne, usually a zit or two once in a while but nothing too drastic - I mostly suffered from on-inflammatory acne. As soon as I started the pill I broke out in some serious cystic acne on my cheeks - a spot I don't usually get acne (at least not often). I know your body need to adjust to the hormones, but all these breakouts are leaving some pretty bad scarring that just doesn't seem to ever fade. I'm only halfway through my second pack, so it may be too soon to tell, so far though it hasn't been good.<br/>I've been very irritable and moody since I started it and have lost the desire to do anything.I'm not sure if this depression is a direct cause of the pill or if it's from the worsened acne.<br/>On top of all that I feel tired all the time...<br/>I know everyone reacts differently, but I personally have not responded well to this medication. Crossing my fingers that things will get better after the 3 month mark!<br/>***UPDATE*** After almost a year on yaz, I must say it does get better. Periods are almost non-existent, and the initial breakout has passed. For those who have hormonal acne (chin, lower cheeks, jawline) I do think yaz helps. I rarely get acne on my chin anymore, where I used to tend to breakout.